Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

levothroxin

From: lirosa2 - 3 years 48 weeks ago

I was diagnosed with hypothyroidism about 10 years ago. Up until then I had always been on the thin side (5'7" and 140 lbs. I am on a 100mcg daily dose of Levothroxin. I am 65 years old and quit smoking about 1 1/2 years ago and was told that I would gain some weight. Well, I am now up to 185 lbs. and feel awful. Some of the symptoms that I am feeling are tiredness all the time (the merest physical exertion exhausts me), aches in joints, and some depression (which may be due to the fact that I hurt, am tired and now, fat, clothes look like heck, etc.). Should I ask the doctor to up my dose of meds? Saw where some people alternated 150mcg and 137mcg and made them feel better.

Best Responses
There are no responses to this discussion. Be the first!
Do you find this discussion helpful?
0
SHOW MAIN MENU
SHOW SUB MENU